# SDR 4EZF202502150002

- Difficulty date: February 9, 2025
- Submitted: February 15, 2025
- Operation: Air carrier
- Aircraft: N304AG
- Make and model: Saab 340B
- Aircraft serial: 418
- Aircraft time: 44,725 hours, 52,416 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 21179662
- Part serial: 102341
- Condition: Fault Message
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L, J
- Precautionary procedure: K

## Discrepancy

CABIN PRESS PNL SHOWS FAULT WHEN DETECTED TO 'AUTO' DURING TEST. - MTX ACTION: PERFORMED TROUBLESHOOTING AND REPLACED PRESSURE CONTROLLER IAW SAAB340 AMM 21-31-19-04 OPERATIONAL TEST SATISFACTORY.
